# SDR FDEA202404020433

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N289FE
- Make and model: Boeing 767-300
- Aircraft serial: 63136
- Aircraft time: 2,662 hours, 1,311 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T21706
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORMER CRACKED AT RH WING STATION 441 0000704471 : FLEEHEARTY, AARON T - 02-APR-2024 21:46  INSTALLED NEW FORMER AND L-ANGLE FROM WING STA 441 REF B767 SRM 51-40-02, B767 SRM 57-41-09-2R AND   FDX DWG SR67-57-002
